EconPapers    
Economics at your fingertips  
 

A New Kind of Preconditioner for Interface Equations of Mortar Multipliers on Subspaces

Qiya Hu ()
Additional contact information
Qiya Hu: Chinese Academy of Sciences, Institute of Computational Mathematics

A chapter in Recent Progress in Computational and Applied PDES, 2002, pp 205-216 from Springer

Abstract: Abstract In this paper we discuss non-overlapping domain decomposition methods with nonmatching grids for three-dimensional elliptic problems, in which interface unknown is chosen as mortar multiplier. We develope a class of preconditioners for the interface equation derived by projection on a suitable subspace. For our preconditioner, each local solver is defined on the common face between two neighbouring subdomains unlike the existing preconditioners, and it can be implemented in a more efficient way. It will be shown that the condition number of the preconditioned system grows only as the logarithm of the dimension of the local problem associated with an individual substructure.

Keywords: domain decomposition; nonmathing grids; Lagrange multiplier; interface equation; preconditioner; condition number (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4615-0113-8_15

Ordering information: This item can be ordered from
http://www.springer.com/9781461501138

DOI: 10.1007/978-1-4615-0113-8_15

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-1-4615-0113-8_15